Local global theorems for diagonal forms of higher degree.
Journal für die reine und angewandte Mathematik, Tome 318 (1980), pp. 36-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1980__318_152264,
author = {Eberhard Becker},
title = {Local global theorems for diagonal forms of higher degree.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {36--50},
year = {1980},
volume = {318},
zbl = {0425.10025},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__318_152264/}
}
Eberhard Becker. Local global theorems for diagonal forms of higher degree.. Journal für die reine und angewandte Mathematik, Tome 318 (1980), pp. 36-50. http://geodesic.mathdoc.fr/item/JRAM_1980__318_152264/